# SDR ARWA20080706

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 99,076 hours, 18,052 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULICS NEED SERVICING.  SERVICED NR 1 HYDRAULIC SYSTEM AS REQUIRED IN ACCORDANCE WITH DC10 M/M 12-13-02; CHECKED FOR LEAKS IN ACCORDANCE WITH DC10 M/M 29-00-00, NO LEAKS NOTED.  (A)
